I was placed on wellbutrin xl about 3 years ago (I was taking care of my aunt who was a hospice patient - she had raised me and it was really bringing the depression to a head). I was dignosed with ADD/ADHD/OCD in early 06 and basically refused to take ritalin (really worried about the side effects)so I just delt with it until this February/March I was placed on effexor xl and then in June or so I was also placed on lamictal. Basically I have had these very vivid dreams which started about the time I started taking the effexor and lamictal. These dreams are NOT happy fuzzy bunny dreams either. I just neeed to know could the combo of all of these be causing this. I think they are taking a bigger toll on my sanity than the ADD etc.
well i dont have any experiance with these meds but what i do know is that if you are concerned about the dreams and it enough to bother you you should really tell your doctor about this. it more than likely is a side effect of one or the combination of the meds. just talk to the doctor and they can help. or call a pharmasist at the local drug store they would be better to help to. good luck
I know vivid dreams, that aren't pleasant, can be a side effect of Paxil, so I would assume they can be a side effect of other drugs. I agree with the above poster. You should call your doctor or pharmacist. Maybe a change in antidepressant would stop the vivid dreams. Good luck.
Right now i am on Clonzepam and Zoloft; for an anxiety disorder i developed from taking pretasone for a rash (poison ivy). Ever since then I've been dealing with very very VIVID dreams. It's not like they are horrible nightmares to where I wake up, they are just very descriptive, colorful, and real. Sometimes I dream and wake up not knowing if i had that conversation or something. Regardless, my doctor says it's just a side effect of my medication and that it shouldn't be a problem. But when you are dreaming things that are sooo messed up, how is it not a problem? Regardless of what my doc said, I would talk to your doctor again. And keep me posted on what they say because I have the same problem!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.